# SDR DALA2025022601496

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0824296) CORROSION ON AREAS SEVERAL OF FLOOR BEAM IN STA 947.5 AND BTW RLB 55/LBL 55 AT PAX CABIN. (W-2). FLOOR BEAM IN STA 947.5 AND BTW RBL 55 TO LBL 55 AT PAX CABIN WERE REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
